# SDR MASA200602684

- Difficulty date: December 8, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 26,464 hours, 18,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2873 RNO.  CEILING EMERGENCY LIGHT FWD INOP.  MX RELAMPED LIGHT.
